# SDR DALA2021060903147

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 68,076 hours, 25,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 LT WING I/B MAIN FLAP UPPER SURFACE O/B DOUBLER IS CHAFFED. CORRECTIVE ACTION: EVALUATED DOUBLER AT LT WING I/B MAIN FLAP UPPER SURFACE O/B AND FOUND TO BE BEYOND SERVICEABLE LIMITS. APPLIED NEW REPAIR DOUBLER AND FILLER IAW B757-200 SRM. (1832814)
